| Model Number |
399436 |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported to the fda that during a trip to the philippines he received inappropriate shocks from this device and the attached lead.After being admitted to several different hospitals it was determined that the patient received 30-50 shocks and the device and lead needed to be replaced.This device was explanted and the associated rv lead was capped.This information was taken from mw5190114.
Additional Manufacturer Narrative
Biotronik submits this report to comply with fda regulations 21 cfr parts 4 and 803.Biotronik has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by biotronik, or its employees that the device, biotronik, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Biotronik will submit a supplemental report if additional relevant information becomes known.